# SDR QXEA0300565

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 2,215 hours, 1,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DAMAGED RIVET 2 INCHES AFT OF STATION 533.00 ON STRINGER R7 ABOVE RIGHT HAND WINDOW 6.  REPAIRED IAW CRJ-700 SRM 51-42-06 AND 51-25-16.
